American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(41A55) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 61 to 90 of 92 found      Go to page: 1 2 3 4

[61] Giuseppe Mastroianni. On the convergence of product formulas for the evaluation of certain two-dimensional Cauchy principal value integrals . Math. Comp. 52 (1989) 95-101. MR 971404.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[62] Philip Rabinowitz. Convergence results for piecewise linear quadratures for Cauchy principal value integrals . Math. Comp. 51 (1988) 741-747. MR 958639.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[63] Avram Sidi. A user-friendly extrapolation method for oscillatory infinite integrals . Math. Comp. 51 (1988) 249-266. MR 942153.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[64] U. Banerjee, L. J. Lardy and A. Lutoborski. Asymptotic expansions of integrals of certain rapidly oscillating functions . Math. Comp. 49 (1987) 243-249. MR 890265.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[65] Klaus-Jürgen Förster. On weight functions admitting Chebyshev quadrature . Math. Comp. 49 (1987) 251-258. MR 890266.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[66] G. E. Okecha. Quadrature formulae for Cauchy principal value integrals of oscillatory kind . Math. Comp. 49 (1987) 259-268. MR 890267.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[67] A. K. Varma. On Birkhoff quadrature formulas . Proc. Amer. Math. Soc. 97 (1986) 38-40. MR 831383.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[68] Giovanni Monegato. Quadrature formulas for functions with poles near the interval of integration . Math. Comp. 47 (1986) 301-312. MR 842137.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[69] D. S. Lubinsky and Avram Sidi. Convergence of product integration rules for functions with interior and endpoint singularities over bounded and unbounded intervals . Math. Comp. 46 (1986) 229-245. MR 815845.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[70] Nira Dyn. Composite Hermite-Birkhoff quadrature formulas of Gaussian type . Math. Comp. 43 (1984) 535-541. MR 758200.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[71] J. Kautsky and S. Elhay. Gauss quadratures and Jacobi matrices for weight functions not of one sign . Math. Comp. 43 (1984) 543-550. MR 758201.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[72] Seymour Haber. Parameters for integrating periodic functions of several variables . Math. Comp. 41 (1983) 115-129. MR 701628.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[73] Takemitsu Hasegawa, Tatsuo Torii and Ichizo Ninomiya. Generalized Chebyshev interpolation and its application to automatic quadrature . Math. Comp. 41 (1983) 537-553. MR 717701.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[74] Moshe Levin. On the approximate calculation of double integrals . Math. Comp. 40 (1983) 273-282. MR 679445.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[75] T. H. Charles Chen. Asymptotic error estimates for Gaussian quadrature formulas . Math. Comp. 38 (1982) 143-152. MR 637292.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[76] Avram Sidi. The numerical evaluation of very oscillatory infinite integrals by extrapolation . Math. Comp. 38 (1982) 517-529. MR 645667.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[77] Borislav D. Bojanov. Uniqueness of the optimal nodes of quadrature formulae . Math. Comp. 36 (1981) 525-546. MR 606511.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[78] Avram Sidi. Numerical quadrature and nonlinear sequence transformations;\ unified rules for efficient computation of integrals with algebraic and logarithmic endpoint singularities . Math. Comp. 35 (1980) 851-874. MR 572861.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[79] J. N. Lyness and G. Monegato. Quadrature error functional expansions for the simplex when the integrand function has singularities at vertices . Math. Comp. 34 (1980) 213-225. MR 551299.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[80] David Elliott and D. F. Paget. Gauss type quadrature rules for Cauchy principal value integrals . Math. Comp. 33 (1979) 301-309. MR 514825.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[81] David L. Barrow. On multiple node Gaussian quadrature formulae . Math. Comp. 32 (1978) 431-439. MR 482257.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[82] A. H. Stroud and David L. Barrow. Gauss formulas for the Dirichlet problem. Bull. Amer. Math. Soc. 80 (1974) 1230-1232. MR 0436556.
Abstract, references, and article information   
View Article: PDF

[83] D. J. Newman. Monotonicity of quadrature approximations . Proc. Amer. Math. Soc. 42 (1974) 251-257. MR 0330865.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[84] R. B. Barrar, H. L. Loeb and H. Werner. Optimal integration-formulas for analytic functions. Bull. Amer. Math. Soc. 79 (1973) 1296-1298. MR 0326247.
Abstract, references, and article information   
View Article: PDF

[85] Seymour Haber and Oved Shisha. An integral related to numerical integration. Bull. Amer. Math. Soc. 79 (1973) 930-932. MR 0318742.
Abstract, references, and article information   
View Article: PDF

[86] K. Salkauskas. Almost-interpolatory Chebyshev quadrature . Math. Comp. 27 (1973) 645-654. MR 0340908.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[87] Samuel Karlin. On a class of best nonlinear approximation problems. Bull. Amer. Math. Soc. 78 (1972) 43-49. MR 0291695.
Abstract, references, and article information   
View Article: PDF

[88] J. A. Shohat. On a certain formula of mechanical quadratures with non-equidistant ordinates . Trans. Amer. Math. Soc. 31 (1929) 448-463. MR 1501493.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[89] J. V. Uspensky. On the convergence of quadrature formulas related to an infinite interval . Trans. Amer. Math. Soc. 30 (1928) 542-559. MR 1501444.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[90] Dunham Jackson. On the degree of convergence of Sturm-Liouville series . Trans. Amer. Math. Soc. 15 (1914) 439-466. MR 1500989.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 61 to 90 of 92 found      Go to page: 1 2 3 4